Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 70, NWS Jackson, MS

September 25, 2005Claiborne County, Jefferson County, Warren County, Mississippi; Tensas Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Sep 25, 2005, 10:00 AM CDT for Claiborne County, Jefferson County, Warren County, Mississippi; Tensas Parish, Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2005, 10:00 AM CDT (15:00 UTC)
Expired
Sep 25, 2005, 1:00 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Tensas Parish, LA, Claiborne County, MS, Jefferson County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 10:45 AM CDTFLASH FLOODVicksburg, MSSEVERAL STREETS AND HOMES HAVE ARE FLOODED IN VICKSBURG AND SEVERAL AREAS AROUND WARREN COUNTY. SOME HOMES IN LOWER LYING AREAS IN VICKSBURG HAVE UP TO 3 FEET OF WATER IN THEM.
Sep 25, 11:50 AM CDTFLASH FLOOD10 Se Vicksburg, MSFLOODING OFF HIGHWAY 27. SIGNIFICANT FLOODING ACROSS MUCH OF SOUTHERN WARREN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 251504
FFWJAN
LAC107-MSC021-063-149-251800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1000 AM CDT SUN SEP 25 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING HAS BEEN REISSUED FOR...
  SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA
  WESTERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI   
  WESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI
  WARREN COUNTY IN WEST CENTRAL MISSISSIPPI

* UNTIL 100 PM CDT

* NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE VERY  
  HEAVY RAIN FALLING OVER THE WARNED AREA. A LINE OF SHOWERS AND     
  THUNDERSTORMS CONTINUED TO DEVELOP OVER THE SAME AREAS...WHERE     
  RAINFALL TOTAL NEAR 8 INCHES HAVE FALLEN OVER THE PAST 24 HOURS.   
  THE GROUNDS IN THESE AREAS ARE SATURATED AND ADDITIONAL RUN OFF    
  CAN BE EXPECTED. SMALL CREEKS...STREAMS...ROADWAYS AND OTHER LOW   
  LYING AREAS ARE LIKELY FLOODED AND WILL CONTINUE FOR THE NEXT FEW  
  HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT      
  JOSEPH  PORT GIBSON AND BOVINA.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND...AND REMEMBER TURN AROUND DONT DROWN.

LAT...LON 3178 9132 3186 9153 3220 9107 3222 9099
      3228 9093 3233 9088 3235 9087 3237 9085
      3239 9081 3257 9075 3254 9066 3253 9056
      3244 9060 3236 9070 3217 9073 3204 9084
      3165 9112

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 4:00 AM CDT, 6 hours earlier.

Area forecast discussion, Sep 25, 4:00 AM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 AM CDT SUN SEP 25 2005

.DISCUSSION...
SHORT TERM THROUGH TONIGHT...REMAINS OF RITA OVER CENTRAL AR WILL BE WITH
US FOR ANOTHER 12 TO 18 HOURS WITH PRIMARY RAIN BAND NOW SET UP ACROSS
WRN HALF OF MS AND ROTATING SLOWLY ENE. 850MB JET AXIS OF 50-60KTS
THAT CURRENTLY FEEDING THE RAIN BAND PROGGED TO SHIFT EWD AND WEAKEN
TO 40-50KTS OVER NERN MS BY EARLY THIS EVENING. STILL SEEING DECENT
CONVECTIVE BLOWUPS ALONG THE BAND AND WILL SEE THESE ONLY INCREASE
WITH DAYTIME HEATING AGAIN TODAY. 0-3KM HELICITIES SHOULD REMAIN AT
LEAST 300-350 RANGE N OF THE HIGHWAY 84 CORRIDOR THROUGH THE
AFTERNOON BEFORE DROPPING OFF TO LESS THAN 200M*M/S*S. PWATS REMAIN
ABOVE 2.25THROUGH 00Z BEFORE SLOWLY DECREASING ALONG WITH THE
WEAKENING LOW LEVEL CONVERGENT FIELDS. WILL GO AHEAD AND EXTEND FLASH
FLOOD WATCH FOR TODAY ALONG AND W OF A WINONA TO BRANDON TO
BROOKHAVEN LINE AND WILL ISSUE A LAKE WIND ADVISORY FOR OUR ENTIRE
AREA. ALSO KEEPING A MENTION OF SEVERE STORMS IN THE FORECAST PACKAGE
WITH CONTINUED CELLULAR NATURE OF EMBEDDED TSRA AND RISK FOR
TORNADOES/DAMAGING WIND GUSTS. NEW SPC WW 818 WILL BE IN EFFECT
THROUGH 18Z. ADDITIONAL RAINFALL AMOUNTS SHOULD AVERAGE 2 TO 4 INCHES
AT LOCATIONS W OF I-55 THAT HAVE SEEN ANYWHERE FROM 2 TO 6 INCHES AND
LOCALLY UP TO 8 INCHES.

TONIGHT...WILL DECREASE POPS FROM W TO E WITH SLOW DECREASE IN CLOUD
COVER AFTER MIDNIGHT. RITA FORECAST TO SHEAR APART WITH UPPER LEVELS
MOVING THROUGH THE TN VALLEY AND SOME REMNANT LOWER LEVEL VORTICITY
SINKING SWD THROUGH THE CWFA EARLY MONDAY MORNING. TEMPS/DEWPOINTS
WILL STAY CLOSE TO MAV MOS AND VERY LITTLE ADJUSTMENTS NEEDED./40/

LONG TERM...MONDAY THROUGH SATURDAY. THE PERIOD WILL DEPEND ON THE
TRACK OF THE REMNANTS OF RITA WITH THE ASSOCIATED COLD FRONT. WILL
CONTINUE TO FOLLOW THE TREND OF THE GFS AND SOME OF THE OTHER MEDIUM
RANGE MODELS TO LIFT THE MAIN REMNANTS OF RITA GRADUALLY TO THE
NORTHEAST ON MONDAY. MODELS FALLING INTO CONSENSUS THAT UPPER TROUGH
WILL CONTINUE EASTWARD SHIFT MONDAY WITH NORTHWEST FLOW AT LOW LEVELS
REDUCING RAIN CHANCES FROM THE WEST. WILL CONTINUE TO DECREASE MOS
POPS SLIGHTLY FOR WESTERN ZONES BEGINNING MONDAY INTO MONDAY NIGHT.
WILL BRING IN DRY WEATHER FOR TUESDAY AS SURFACE HIGH PRESSURE BUILDS
IN FROM THE NORTH.

LOW LEVEL COLD AIR ADVECTION DEVELOPS BY TUESDAY BUT BRUNT OF 850 MB
COLD AIR DOME REMAINS NORTH OF THE FORECAST AREA. AS A RESULT...AND
CONSIDERING MODEL TENDENCY TO COOL FIRST NIGHT OF COLD AIR ADVECTION
TOO MUCH...WILL INCREASE MOS TEMPS A FEW DEGREES HIGHER FROM CURRENTLY
ADVERTISED UPPER 50S/NEAR 60 LOWS FOR NORTHERN AND CENTRAL AREAS
WEDNESDAY MORNING.

GOING FURTHER INTO THE WORK WEEK HIGH PRESSURE WILL PUSH THE REMNANTS
OF RITA FARTHER AWAY FROM THE REGION AS DRY WEATHER WITH AN ASSOCIATED
COLD FRONT MOVES THROUGH THE CWA ON THURSDAY. THIS WILL BE DUE TO A DEEP
CLOSED UPPER LOW DROPS INTO THE MID WEST....RESULTING IN SIGNIFICANT
COLD AIR ADVECTION FOR THE LOWER MISSISSIPPI VALLEY. THE OTHER MODELS
WERE NOT AS STRONG WITH THE MID WEST LOCATION OF THE UPPER LOW AND
ASSOCIATED TROUGH. ALSO THIS CAUSED THE GFS TO HAVE DEWPOINTS COMING
DOWN INTO THE 30S BY THURSDAY NIGHT...WHICH SEEMED A LITTLE TOO LOW.
SO WENT WITH THE ADJUSTED MEX WITH DEWPOINTS IN THE 50S AND 60S. WILL
FINALLY SEE TEMP REGIME SWITCH TO MORE AUTUMN LIKE WEATHER BY THE END
OF WEEK. WILL FOLLOW MOS TREND WITH LOWS FROM THE 50S NORTH TO 60S
SOUTH BY THE END OF THE WEEK WITH AFTERNOON HIGHS IN THE LOW TO MID
80S. /17/

&&

.AVIATION...
GENERALLY WILL MAINTAIN MVFR CEILINGS THROUGH TONIGHT WITH FREQUENT
5SM -SHRA AND TEMPO IFR CONDITIONS ALONG RAINBANDS THAT FORM IN
ASSOCIATION WITH RITA. SURFACE GRADIENT WINDS WILL REMAIN 15-25KTS
MANY LOCATIONS UNTIL 23Z...LOOK FOR HIGHEST GUSTS OF 30-35KT THROUGH
18Z AT KGLH-KGWO./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       84  73  87  67 / 100  60  20  10
MERIDIAN      83  74  87  65 / 100  80  50  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ030-MSZ031-MSZ033-MSZ034-MSZ035-MSZ038-MSZ039-MSZ040-MSZ041-
     MSZ045-MSZ046-MSZ047-MSZ051-MSZ052-MSZ056-MSZ057-MSZ058-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-MSZ036-MSZ040-MSZ041-
     MSZ042-MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-
     MSZ060-MSZ061-MSZ062.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-
     MSZ029-MSZ032-MSZ036-MSZ037-MSZ042-MSZ043-MSZ044-MSZ048-
     MSZ049-MSZ050-MSZ053-MSZ054-MSZ055-MSZ059-MSZ060-MSZ061-
     MSZ062-MSZ063.

LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

&&
Hazardous weather outlook, Sep 25, 5:17 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT SUN SEP 25 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261017-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
517 AM CDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP AGAIN TODAY ACROSS A
GOOD PORTION OF MISSISSIPPI...MAINLY EAST OF A GRENADA TO
VICKSBURG TO NATCHEZ LINE. ANY SEVERE THUNDERSTORMS SHOULD BE
ISOLATED OVER NORTHEAST LOUISIANA ACROSS SOUTHEAST ARKANSAS AND
THE DELTA REGION. ALL ACTIVITY SHOULD DIMINISH BY
MIDNIGHT...HOWEVER...THERE WILL STILL BE A SLIGHT RISK OF SEVERE
WEATHER THROUGH SUNDAY NIGHT.

LEVELS OF WIND SHEAR...DAYTIME INSTABILITY AND LIFT WILL BE
SUFFICIENT TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS
ACROSS THE REGION. EXPECT TORNADOES AND DAMAGING WINDS TO BE
POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE RISK FOR TORNADOES
WILL BE HIGHEST NORTH OF INTERSTATE TWENTY WHERE WIND SHEAR WILL
BE MORE FAVORABLE.
STRAIGHT LINE DAMAGING WIND GUSTS WILL BE MORE LIKELY FARTHER
SOUTH WHERE AFTERNOON HEATING WILL BE GREATER.

EXPECT OVERALL DIMINISHING WIND FIELDS AND SURFACE-BASED
INSTABILITY LATER THIS EVENING TO LEAD TO WEAKENING OF STORMS BY
MIDNIGHT.

...FLOODING...
ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...IT IS MORE LIKELY TO IMPACT LOCATIONS GENERALLY WEST OF
INTERSTATE 55 INCLUDING NORTHEAST LOUISIANA AND SOUTHWEST
MISSISSIPPI...WHERE SOME LOCATIONS HAVE ALREADY RECEIVED 4 TO 8
INCHES OF RAIN.  PLENTY OF RICH TROPICAL MOISTURE WILL FLOW INTO
THE REGION THROUGH TODAY AND PERIODS OF HEAVY RAIN CAN BE
EXPECTED AS RAIN BANDS FROM RITA REPEATEDLY MOVE NORTH ACROSS THE
AREA.

ADDITIONAL RAINFALL TOTALS THROUGH EARLY TONIGHT MAY REACH 3 TO 5
 INCHES IN SPOTS AS RAIN BANDS CONTINUE FORMING TODAY.

PERIODS OF HEAVY RAIN IN SHORT AMOUNTS OF TIME...ALONG WITH
SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS...MAY LEAD
TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM WINONA TO
BRANDON TO BROOKHAVEN THROUGH EARLY TONIGHT.

HEAVY RAIN AND PONDING CAN BE EXPECTED FOR LOCATIONS FARTHER
EAST. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE
POSSIBLE...CAUSING WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER
LOW LYING AREAS.

...NON PRECIPITATION...
WINDS WILL REMAIN QUITE STRONG OVER PORTIONS OF THE LOWER
MISSISSIPPI THROUGH THROUGH TODAY AS THE REMNANTS OF RITA SPIN
DOWN AND MOVE EAST OVER CENTRAL ARKANSAS.

A LAKE WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THE
ENTIRE OUTLOOK AREA. WINDS ARE EXPECTED TO BE SUSTAINED AT 15 TO
25 MPH OVER A WIDE AREA...WITH GUSTS UP TO 40 MPH AT TIMES ALONG
THE HIGHWAY 82 CORRIDOR DURING THE MORNING. OTHERWISE...SOUTH
WINDS COULD GUST TO BETWEEN 30 AND 35 MPH OVER THE REMAINDER OF
THE REGION. THESE WINDS WILL RESULT IN VERY CHOPPY CONDITIONS ON
AREA LAKES AND RIVERS. BOATERS ARE URGED TO EXERCISE CAUTION AS
SMALL BOATS WILL BE VULNERABLE TO CAPSIZING.

THE SOUTH WINDS WILL BEGIN DIMINISHING LATE THIS AFTERNOON
THROUGH TONIGHT WITH SPEEDS DROPPING OFF TO BETWEEN 10 TO 15 MPH
AT MOST LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED AGAIN TODAY.
OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED MONDAY THROUGH NEXT
SUNDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 25, 5:39 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     TSTM WND GST     CLEVELAND               33.74N 90.73W
09/25/2005  65 MPH           BOLIVAR            MS   EMERGENCY MNGR

            BOLIVAR EOC MEASURED SUSTAINED WINDS 35 MPH WITH GUSTS TO
            65 MPH AS LINE OF SHOWERS AND THUNDERSTORMS MOVED
            THROUGH. DAVIS INSTRUMENT LOCATED IN CLEVELAND.

&&

CRAVEN
Local storm report, Sep 25, 7:57 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
757 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     4 NW WATERPROOF         31.85N 91.43W
09/25/2005                   TENSAS             LA   EMERGENCY MNGR

            TWO STRUCTURES DESTROYED ABOUT 4 MILES NORTHWEST OF
            WATERPROOF ON HIGHWAY 568.

&&

WESTER
Local storm report, Sep 25, 8:43 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES REPORTED DOWN THROUGHOUT
            THE CITY OF VICKSBURG.

0746 AM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            ONE MOBILE HOME DESTROYED BY A TREE FALLING ON IT ON
            TANGLEWOOD DRIVE JUST OFF OF HALLS FERRY.

&&

WESTER
Local storm report, Sep 25, 9:16 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
916 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      1 S BENTONIA            32.63N 90.37W
09/25/2005                   YAZOO              MS   LAW ENFORCEMENT

            SOUTHBOUND LANE OF HIGHWAY 49 JUST SOUTH OF BENTONIA
            REPORTED UNDER WATER.

&&

WESTER
Local storm report, Sep 25, 9:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
925 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FUNNEL CLOUD     3 S ETHEL               33.08N 89.46W
09/25/2005                   ATTALA             MS   EMERGENCY MNGR

            FUNNEL CLOUD ABOUT 3 MILES SOUTH OF ETHEL REPORTED BY
            EOC.

&&

WESTER
Local storm report, Sep 25, 9:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
958 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2005                   BOLIVAR            MS   LAW ENFORCEMENT

            SEVERAL STREETS FLOODED WITHIN THE CITY OF CLEVELAND
            REPORTED BY BOLIVAR SO.

0250 AM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2005                   BOLIVAR            MS   LAW ENFORCEMENT

            BOLIVAR SO REPORTED NUMEROUS TREES AND POWER LINES DOWN
            THROUGHOUT THE CITY OF CLEVELAND.

0300 AM     TSTM WND DMG     SHELBY                  33.95N 90.77W
09/25/2005                   BOLIVAR            MS   LAW ENFORCEMENT

            BOLIVAR SO REPORTED NUMEROUS TREES AND POWER LINES DOWN
            THROUGHOUT THE CITY OF SHELBY.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:00 PM CDTTornado WarningJANCarroll, Holmes, Leflore45 min
Sep 24, 7:05 PM CDTTornado WarningJANJefferson33 min
Sep 24, 7:13 PM CDTTornado WarningJANAttala, Carroll, Holmes32 min
Sep 24, 7:18 PM CDTTornado WarningJANIssaquena, Sharkey, Washington42 min
Sep 24, 7:22 PM CDTTornado WarningJANClaiborne, Copiah38 min
Sep 24, 7:45 PM CDTTornado WarningJANAttala, Carroll, Holmes, Leflore, Montgomery45 min
Sep 24, 7:49 PM CDTTornado WarningJANWarren41 min
Sep 24, 7:56 PM CDTTornado WarningJANIssaquena, Sharkey34 min
Sep 24, 7:58 PM CDTTornado WarningJANSharkey, Washington32 min
Sep 24, 8:31 PM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo44 min
Sep 24, 8:33 PM CDTTornado WarningJANSharkey, Washington42 min
Sep 24, 8:34 PM CDTTornado WarningJANCarroll, Grenada, Montgomery35 min
Sep 24, 8:51 PM CDTTornado WarningJANWashington24 min
Sep 24, 9:13 PM CDTTornado WarningJANBolivar, Humphreys, Sharkey, Sunflower, Washington47 min
Sep 24, 9:44 PM CDTTornado WarningJANIssaquena46 min
Sep 24, 10:26 PM CDTTornado WarningJANIssaquena, Washington13 min
Sep 25, 12:00 AM CDTSevere Thunderstorm WarningJANWashington45 min
Sep 25, 12:43 AM CDTFlash Flood WarningJANBolivar, Washington6 hr
Sep 25, 1:03 AM CDTTornado WarningJANAdams51 min
Sep 25, 2:10 AM CDTTornado WarningJANIssaquena, Sharkey35 min
Sep 25, 2:30 AM CDTSevere Thunderstorm WarningJANBolivar, Washington45 min
Sep 25, 2:38 AM CDTTornado WarningJANWarren35 min
Sep 25, 2:48 AM CDTFlash Flood WarningJANAdams, Jefferson3 hr
Sep 25, 3:05 AM CDTTornado WarningJANSunflower55 min
Sep 25, 3:07 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson53 min
Sep 25, 3:22 AM CDTTornado WarningJANAdams, Franklin, Jefferson38 min
Sep 25, 4:06 AM CDTSevere Thunderstorm WarningJANClaiborne24 min
Sep 25, 4:09 AM CDTSevere Thunderstorm WarningJANAdams, Franklin21 min
Sep 25, 4:16 AM CDTFlash Flood WarningJANClaiborne, Jefferson3 hr
Sep 25, 4:27 AM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson46 min
Sep 25, 4:48 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson57 min
Sep 25, 4:56 AM CDTTornado WarningJANHinds, Madison, Yazoo64 min
Sep 25, 5:00 AM CDTSevere Thunderstorm WarningJANAdams60 min
Sep 25, 5:30 AM CDTTornado WarningJANAdams, Franklin60 min
Sep 25, 5:31 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower59 min
Sep 25, 5:48 AM CDTTornado WarningJANHinds, Rankin42 min
Sep 25, 5:55 AM CDTTornado WarningJANHolmes, Yazoo65 min
Sep 25, 6:19 AM CDTSevere Thunderstorm WarningJANCopiah, Lincoln56 min
Sep 25, 6:25 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren50 min
Sep 25, 6:32 AM CDTTornado WarningJANCarroll, Grenada, Montgomery58 min
Sep 25, 6:48 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 6:51 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Sep 25, 7:14 AM CDTTornado WarningJANCopiah, Hinds, Rankin46 min
Sep 25, 7:33 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 7:42 AM CDTTornado WarningJANClaiborne48 min
Sep 25, 7:52 AM CDTTornado WarningJANLeake, Madison, Rankin41 min
Sep 25, 8:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo45 min
Sep 25, 8:21 AM CDTTornado WarningJANClaiborne, Warren39 min
Sep 25, 8:23 AM CDTTornado WarningJANMadison, Yazoo52 min
Sep 25, 8:27 AM CDTTornado WarningJANClaiborne, Hinds, Warren48 min
Sep 25, 8:38 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 25, 8:49 AM CDTTornado WarningJANClaiborne, Warren41 min
Sep 25, 9:11 AM CDTTornado WarningJANAttala19 min
Sep 25, 9:14 AM CDTTornado WarningJANHinds, Warren46 min
Sep 25, 9:19 AM CDTTornado WarningJANHinds, Warren41 min
Sep 25, 9:41 AM CDTFlash Flood WarningJANAttala, Carroll, Holmes, Montgomery3 hr
Sep 25, 9:48 AM CDTFlash Flood WarningJANGrenada, Webster14 hr
Sep 25, 9:53 AM CDTTornado WarningJANHinds, Madison, Yazoo67 min
Sep 25, 9:56 AM CDTTornado WarningJANAttala, Carroll, Montgomery19 min
Sep 25, 10:08 AM CDTTornado WarningJANAttala, Holmes37 min
Sep 25, 10:18 AM CDTTornado WarningJANClaiborne, Warren57 min
Sep 25, 10:22 AM CDTTornado WarningJANMontgomery, Webster38 min
Sep 25, 10:23 AM CDTTornado WarningJANNeshoba52 min
Sep 25, 10:29 AM CDTTornado WarningJANOktibbeha, Winston46 min
Sep 25, 10:32 AM CDTTornado WarningJANJasper, Smith43 min
Sep 25, 10:51 AM CDTTornado WarningJANAttala, Holmes39 min
Sep 25, 10:53 AM CDTTornado WarningJANNoxubee, Winston52 min
Sep 25, 11:06 AM CDTTornado WarningJANWinston24 min
Sep 25, 11:10 AM CDTTornado WarningJANLauderdale, Newton50 min
Sep 25, 11:15 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Webster60 min
Sep 25, 11:18 AM CDTTornado WarningJANLowndes, Oktibbeha42 min
Sep 25, 11:18 AM CDTTornado WarningJANMadison42 min
Sep 25, 11:24 AM CDTSevere Thunderstorm WarningJANHinds66 min
Sep 25, 11:26 AM CDTTornado WarningJANKemper49 min
Sep 25, 11:31 AM CDTTornado WarningJANNeshoba44 min
Sep 25, 11:33 AM CDTSevere Thunderstorm WarningJANAttala57 min
Sep 25, 11:40 AM CDTTornado WarningJANNoxubee, Winston50 min
Sep 25, 11:44 AM CDTTornado WarningJANClay31 min
Sep 25, 11:54 AM CDTTornado WarningJANLowndes66 min
Sep 25, 11:56 AM CDTTornado WarningJANMadison34 min

Nearby

Flash Flood Warnings in Mississippi, 2005Flash Flood Warnings in Louisiana, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.